# SDR UPS06846411

- Difficulty date: March 7, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT ELEV TRIM TAB CRACKED/DAMAGED ABOUT 1' OB OF PREVIOUS REPAIR. REMOVED RT ELEV GEAR TAB REF MM 27-30-03-2. OK TO INSTALL. TRIMMED OTBD EDGE OF RT ELEVATOR GEARED TRIM TAB PER EO DC8-5520-23895A AND INSTALLED TRIM TAB IAW MM 27-30-03. OPS CHECKS GOOD.
